Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 135, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Aug 7, 2021, 7:54 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2021, 7:54 PM CDT (00:54 UTC)
- Expired
- Aug 7, 2021, 8:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, NE, Fillmore County, NE, Hamilton County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 41 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:55 PM CDT | HAIL 1.5 | 3 Wsw Fairfield, NE | |
| Aug 7, 7:56 PM CDT | HAIL 1 | Fairfield, NE | EM RELAYED REPORT OF HAIL BY TRAINED SPOTTER IN FAIRFIELD. |
| Aug 7, 8:20 PM CDT | HAIL 1 | Giltner, NE | |
| Aug 7, 8:22 PM CDT | HAIL 1.75 | 1 E Giltner, NE | |
| Aug 7, 8:33 PM CDT | HAIL 1.25 | 5 Sw Aurora, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 6:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2933 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.3
The text
As transmitted.
925
WUUS53 KGID 080054
SVRGID
NEC035-059-081-185-080145-
/O.NEW.KGID.SV.W.0135.210808T0054Z-210808T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
754 PM CDT Sat Aug 7 2021
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Clay County in south central Nebraska...
Southwestern York County in east central Nebraska...
Southeastern Hamilton County in south central Nebraska...
Northwestern Fillmore County in south central Nebraska...
* Until 845 PM CDT.
* At 754 PM CDT, a severe thunderstorm was located near Fairfield, or
15 miles southeast of Hastings, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Clay Center around 810 PM CDT.
Other locations in the path of this severe thunderstorm include
Harvard, Saronville, Sutton, Stockham and Lushton.
This includes Interstate 80 between mile markers 325 and 329.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4035 9796 4035 9828 4048 9828 4084 9814
4072 9759
TIME...MOT...LOC 0054Z 218DEG 32KT 4045 9818
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mangels4 follow-up statements
301
WWUS53 KGID 080056
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
756 PM CDT Sat Aug 7 2021
NEC035-059-081-185-080145-
/O.CON.KGID.SV.W.0135.000000T0000Z-210808T0145Z/
Clay NE-York NE-Hamilton NE-Fillmore NE-
756 PM CDT Sat Aug 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CLAY...SOUTHWESTERN YORK...SOUTHEASTERN HAMILTON AND NORTHWESTERN
FILLMORE COUNTIES...
At 756 PM CDT, a severe thunderstorm was located near Fairfield, or
14 miles southeast of Hastings, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Clay Center around 810 PM CDT.
Harvard around 815 PM CDT.
Saronville around 820 PM CDT.
Sutton around 825 PM CDT.
Stockham around 830 PM CDT.
Lushton around 840 PM CDT.
This includes Interstate 80 between mile markers 325 and 329.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4035 9796 4035 9828 4048 9828 4084 9814
4072 9759
TIME...MOT...LOC 0056Z 218DEG 32KT 4047 9816
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mangels179
WWUS53 KGID 080113
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
813 PM CDT Sat Aug 7 2021
NEC059-080123-
/O.CAN.KGID.SV.W.0135.000000T0000Z-210808T0145Z/
Fillmore NE-
813 PM CDT Sat Aug 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FILLMORE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central and east central Nebraska.
LAT...LON 4070 9780 4070 9782 4065 9782 4047 9793
4046 9821 4048 9828 4084 9814 4076 9776
TIME...MOT...LOC 0113Z 212DEG 40KT 4068 9808
$$
NEC035-081-185-080145-
/O.CON.KGID.SV.W.0135.000000T0000Z-210808T0145Z/
Clay NE-York NE-Hamilton NE-
813 PM CDT Sat Aug 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN CLAY...SOUTHWESTERN YORK AND SOUTHEASTERN HAMILTON
COUNTIES...
At 813 PM CDT, a severe thunderstorm was located near Harvard, or 17
miles east of Hastings, moving northeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Stockham around 820 PM CDT.
This includes Interstate 80 between mile markers 325 and 329.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4070 9780 4070 9782 4065 9782 4047 9793
4046 9821 4048 9828 4084 9814 4076 9776
TIME...MOT...LOC 0113Z 212DEG 40KT 4068 9808
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mangels611
WWUS53 KGID 080120
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
820 PM CDT Sat Aug 7 2021
NEC185-080130-
/O.CAN.KGID.SV.W.0135.000000T0000Z-210808T0145Z/
York NE-
820 PM CDT Sat Aug 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN YORK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Nebraska.
LAT...LON 4063 9806 4060 9823 4084 9814 4079 9788
TIME...MOT...LOC 0120Z 217DEG 33KT 4074 9812
$$
NEC035-081-080145-
/O.CON.KGID.SV.W.0135.000000T0000Z-210808T0145Z/
Clay NE-Hamilton NE-
820 PM CDT Sat Aug 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN CLAY AND SOUTHEASTERN HAMILTON COUNTIES...
At 820 PM CDT, a severe thunderstorm was located near Giltner, or 17
miles northeast of Hastings, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Clay and southeastern Hamilton Counties.
This includes Interstate 80 between mile markers 325 and 329.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4063 9806 4060 9823 4084 9814 4079 9788
TIME...MOT...LOC 0120Z 217DEG 33KT 4074 9812
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mangels479
WWUS53 KGID 080137
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
837 PM CDT Sat Aug 7 2021
NEC035-081-080147-
/O.EXP.KGID.SV.W.0135.000000T0000Z-210808T0145Z/
Clay NE-Hamilton NE-
837 PM CDT Sat Aug 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY AND
SOUTHEASTERN HAMILTON COUNTIES WILL EXPIRE AT 845 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Nebraska.
Remember, a Severe Thunderstorm Warning still remains in effect for
this area with additional thunderstorms pushing in from the
southwest.
LAT...LON 4063 9806 4060 9823 4084 9814 4079 9788
TIME...MOT...LOC 0137Z 218DEG 32KT 4084 9802
$$
MangelsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:24 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 7, 6:24 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 624 PM CDT Sat Aug 7 2021 ...Aviation Update... .DISCUSSION...(This evening through Saturday) Issued at 234 PM CDT Sat Aug 7 2021 The main focus in this forecast package is the threat for severe convection this evening. Currently, satellite and radar showers and non severe thunderstorms continuing to percolate in areas near of just north of Interstate 80. Meanwhile areas to the south and west are mostly cloud-free at this point, which should provide ample heating to promote convective development late this afternoon and evening. MLCAPE values are expected to be on the order of 2500-3500J/kg by 6pm. Shear is not off the charts by any means, but 30-35kts will be sufficient for organized severe updrafts. Initially, we are still anticipating two areas for convective development. Firstly, high-res CAMs suggest development along the weak cold front setting along our western periphery...roughly from McCook up to Broken Bow. This activity will likely be very slow to move off of the front due to shear vectors remaining largely parallel to the front. Secondly, many models, including the last several runs of the HRRR, show convection developing near or just south of the KS/NE state line then rapidly expanding into one or more line segments across the southeastern half of the area. With this area being mostly cloud-free currently, this certainly seems like a reasonable solution. Severe convection will likely push east of the area by around midnight, with only a few lingering showers and storms into early Sunday morning. The rest of the day on Sunday should be dry and high temperatures should push back into the 90s as we see rising heights aloft. The warm pattern then continues on Monday, with the NAM and EC even showing some areas approaching 100 degrees. Heat index values are currently forecast to be sub-advisory (105 degrees) for most areas, but it will be close in our south and east. Additional chances for thunderstorms arrive Monday evening as an upper low moves over the northern Plains and a surface cold front is pushed into the area. Chances for thunderstorms linger on Tuesday as well before the front departs. Temperatures are expected to remain above normal (though not excessively so) through the rest of the week. Daily highs are forecast to be in the upper 80s to 90s. The rest of the week is also expected to remain largely dry, although we will have to monitor another frontal passage in the Thursday- Friday timeframe. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Monday) Issued at 619 PM CDT Sat Aug 7 2021 Thunderstorms developing over northern Kansas will quickly spread northeastward over the next 1-2 hours. This may briefly impact the terminal vicinities...especially GRI in the 01-03Z timeframe. Skies will clear out on Sunday morning, with mostly clear skies expected through the afternoon with light/variable winds. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && DISCUSSION...Mangels AVIATION...Mangels
Hazardous weather outlook, Aug 7, 1:50 PM CDT, 6 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 150 PM CDT Sat Aug 7 2021 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 081200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 150 PM CDT Sat Aug 7 2021 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms are expected to redevelop late this afternoon and early evening, and some of these storms may be severe with hail to the size of ping pong balls and damaging wind gusts up to 70 MPH. The main timeframe for severe weather is 6PM to 11PM. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Monday is expected to be the hottest day of the coming week, and heat index values are expected to peak in the 100 to 105 degree range in most spots. There are additional chances for thunderstorms Monday evening through Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening, mainly between 6PM 11PM. && More information may be obtained at the following web page: https://www.weather.gov/hastings Mangels
In the hours before
Local storm report, Aug 7, 7:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
724 PM CDT SAT AUG 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 5 E COWLES 40.17N 98.35W
08/07/2021 E0.70 INCH WEBSTER NE BROADCAST MEDIA
&&
MANGELSSpecial weather statement, Aug 7, 7:25 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Hastings NE
725 PM CDT Sat Aug 7 2021
NEZ049-080100-
Polk NE-
725 PM CDT Sat Aug 7 2021
...A strong thunderstorm will impact portions of northeastern Polk
County through 800 PM CDT...
At 725 PM CDT, Doppler radar was tracking a strong thunderstorm near
Duncan, or 8 miles southwest of Columbus, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern Polk
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Nebraska.
&&
LAT...LON 4124 9748 4130 9761 4134 9757 4136 9752
4137 9751 4137 9745 4138 9744 4139 9739
4139 9737 4128 9737
TIME...MOT...LOC 0025Z 231DEG 15KT 4134 9746
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MangelsLocal storm report, Aug 7, 7:31 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
731 PM CDT SAT AUG 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST 2 SSW HARLAN 39.58N 98.78W
08/07/2021 M52 MPH SMITH KS MESONET
DAVIS WEATHERLINK STATION.
&&
MANGELSSpecial weather statement, Aug 7, 7:37 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Hastings NE
737 PM CDT Sat Aug 7 2021
KSZ007-NEZ085-086-080100-
Jewell KS-Nuckolls NE-Webster NE-
737 PM CDT Sat Aug 7 2021
...A strong thunderstorm will impact portions of northwestern Jewell,
southwestern Nuckolls and southeastern Webster Counties through 800
PM CDT...
At 737 PM CDT, Doppler radar was tracking a strong thunderstorm near
Red Cloud, or 39 miles south of Hastings, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Guide Rock and Cowles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Kansas...and south central Nebraska.
&&
LAT...LON 4008 9813 3994 9840 3999 9851 4000 9851
4000 9854 4003 9861 4026 9838
TIME...MOT...LOC 0037Z 226DEG 15KT 4003 9847
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MangelsLocal storm report, Aug 7, 7:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
741 PM CDT SAT AUG 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND GST 2 E LAWRENCE 40.29N 98.22W
08/07/2021 M68 MPH NUCKOLLS NE MESONET
DAVIS WEATHERLINK STATION.
&&
MANGELSSpecial weather statement, Aug 7, 7:48 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Hastings NE
748 PM CDT Sat Aug 7 2021
KSZ007-NEZ086-080115-
Jewell KS-Nuckolls NE-
748 PM CDT Sat Aug 7 2021
...A strong thunderstorm will impact portions of northern Jewell and
south central Nuckolls Counties through 815 PM CDT...
At 748 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burr Oak, or 25 miles northwest of Beloit, moving northeast at 35
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Mankato around 755 PM CDT.
Montrose around 805 PM CDT.
Other locations in the path of this storm include Superior, Webber
and Lovewell State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Kansas...and south central Nebraska.
&&
LAT...LON 3983 9793 3968 9833 3983 9845 4010 9802
3999 9793
TIME...MOT...LOC 0048Z 237DEG 30KT 3980 9831
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HeinleinThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:25 PM CDT | Special Weather Statement | GID | Polk | 35 min |
| Aug 7, 7:28 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 32 min |
| Aug 7, 7:37 PM CDT | Special Weather Statement | GID | Webster | 23 min |
| Aug 7, 7:46 PM CDT | Severe Thunderstorm Warning | GID | Polk | 29 min |
| Aug 7, 7:59 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Kearney, Merrick | 31 min |
| Aug 7, 8:10 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick, Nance, Polk, York | 50 min |
| Aug 7, 8:20 PM CDT | Special Weather Statement | GID | Franklin | 25 min |
| Aug 7, 8:23 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Webster | 52 min |
| Aug 7, 8:24 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 29 min |
| Aug 7, 8:46 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 44 min |
| Aug 7, 8:57 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 33 min |
| Aug 7, 9:03 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 42 min |
| Aug 7, 9:27 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 33 min |
| Aug 7, 9:30 PM CDT | Areal Flood Advisory | GID | Hall, Hamilton, Merrick, Polk, York | 9 hr |
| Aug 7, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 30 min |
| Aug 7, 9:44 PM CDT | Flash Flood Warning | GID | Polk | 6 hr |
| Aug 7, 9:55 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Merrick | 17 min |
| Aug 7, 10:03 PM CDT | Special Weather Statement | GID | Polk | 27 min |
| Aug 8, 1:24 AM CDT | Special Weather Statement | GID | Webster | 36 min |
| Aug 8, 1:32 AM CDT | Severe Thunderstorm Warning | GID | Webster | 28 min |
| Aug 8, 2:05 AM CDT | Special Weather Statement | GID | Adams, Webster | 25 min |
| Aug 8, 2:37 AM CDT | Special Weather Statement | GID | Hall | 23 min |
| Aug 8, 3:04 AM CDT | Special Weather Statement | GID | Hall | 26 min |
| Aug 8, 3:36 AM CDT | Areal Flood Warning | GID | Polk | 7 hr |
| Aug 8, 2:09 PM CDT | Heat Advisory | GID | Adams, Buffalo, Clay, Fillmore, Franklin, Hall and 10 more | 55 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.